# SDR UIEA2024052300427

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA FASTENER HOLE CRACK AT STA 2598 L/H BTN WL 310 AND WL 320 FRAME SUPPORT AREA( FRAME SUPPORT CRACK FASTENER HOLE REPAIRED AS PER RI-53-13-16910 REV.A, REPAIRED IS CAT C. NO FURTHER DEFECTS NOTED. )
